MAUDE Adverse Event Report: K2M, INC. POLYAXIAL SCREW; SIZE Ø5.0X34 MM; POSTERIOR CERVICAL SCREW SYSTEM

K2M, INC. POLYAXIAL SCREW; SIZE Ø5.0X34 MM; POSTERIOR CERVICAL SCREW SYSTEM
Catalog Number 7601-05034
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that an yukon polyaxial screw fractured at the screw/tulip interface during insertion.The shank of the screw was retained at t2 pedicle on the right making it necessary to extend the construct to t3 to provide adequate points of construct fixation.The procedure was completed with one hour surgical delay.
 
Additional Manufacturer Narrative
H6: coding has been updated to reflect investigation conclusion.
 
Event or Problem Description

Brand Name
POLYAXIAL SCREW; SIZE Ø5.0X34 MM
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key18080142
Report Number3004774118-2023-00145
Device Sequence Number12695014
Product Code NKG
UDI-Device Identifier10888857350045
UDI-Public10888857350045
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K171444
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7601-05034
Device Lot NumberTRAY
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/10/2023
Supplement Date Received by Manufacturer02/12/2024
Initial Report FDA Received Date11/06/2023
Supplement Report FDA Received Date03/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale